MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE CEMENTLESS; GMK SPHERE FEMUR POROUS TIGROWTHC+HA S6R

MEDACTA INTERNATIONAL SA GMK SPHERE CEMENTLESS; GMK SPHERE FEMUR POROUS TIGROWTHC+HA S6R
Model Number 02.12.1506R
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to femural and tibial components loosening at 2 years and 8 months.The surgeon revised all gmk-sphere implants (femoral component, insert, and tibial tray) and revised to gmk-revision implants.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 13 may 2026 gmk-sphere 02.12.1506r gmk sphere femur porous tigrowthc+ha s6r (k223548) lot.2245878: (b)(4) items manufactured and released on 06-jun-2023.Expiration date: 2028-may-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Gmk-sphere 02.12.3d05r gmk 3dmetal tibial tray size 5r (k221850) lot.2238284: (b)(4) items manufactured and released on 09-nov-2022.Expiration date: 2027-nov-01.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
GMK SPHERE CEMENTLESS
Common Device Name
GMK SPHERE FEMUR POROUS TIGROWTHC+HA S6R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25268616
Report Number3005180920-2026-00499
Device Sequence Number9185534
Product Code MBH
UDI-Device Identifier07630345799128
UDI-Public07630345799128
Combination Product (Y/N)N
PMA/510(K) Number
K223548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.1506R
Device Lot Number2245878
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale